Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 190, NWS Mobile, AL

June 9, 2022Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jun 9, 2022, 2:48 PM CDT for Okaloosa County, Florida. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2022, 2:48 PM CDT (19:48 UTC)
Expired
Jun 9, 2022, 3:30 PM CDT
In force
42 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 62 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 3:13 PM CDTMARINE TSTM WIND 492 N Hurlburt Field, FLHURLBURT FIELD MEASURES 49MPH WIND GUST WITH SUSTAINED WIND OF 33MPH.
Jun 9, 3:30 PM CDTMARINE TSTM WIND 472 Ssw Eglin Afb, FLBOULEVARD OF THE CHAMPIONS TEMPEST STATION MEASURES MARINE THUNDERSTORM WIND GUST OF 47MPH WITH SUSTAINED WIND OF 34MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2022-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1539 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2022-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1539 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

425 
WUUS54 KMOB 091948
SVRMOB
FLC091-092030-
/O.NEW.KMOB.SV.W.0190.220609T1948Z-220609T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
248 PM CDT Thu Jun 9 2022

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southern Okaloosa County in northwestern Florida...

* Until 330 PM CDT.

* At 248 PM CDT, a severe thunderstorm was located over Shalimar, or
  over Ocean City, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wright, Fort Walton Beach, Destin, Eglin AFB, Ocean City, Lake
  Lorraine, Shalimar and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3049 8674 3056 8659 3043 8639 3040 8639
      3037 8640 3037 8662
TIME...MOT...LOC 1948Z 314DEG 17KT 3048 8660 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
2 follow-up statements
719 
WWUS54 KMOB 092012
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
312 PM CDT Thu Jun 9 2022

FLC091-092030-
/O.CON.KMOB.SV.W.0190.000000T0000Z-220609T2030Z/
Okaloosa FL-
312 PM CDT Thu Jun 9 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHERN OKALOOSA COUNTY...

At 311 PM CDT, a severe thunderstorm was located over Destin, moving
southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wright, Fort Walton Beach, Destin, Eglin AFB, Ocean City, Lake
Lorraine, Shalimar and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3049 8674 3056 8659 3043 8639 3040 8639
      3037 8640 3037 8662
TIME...MOT...LOC 2011Z 312DEG 15KT 3042 8652 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
827 
WWUS54 KMOB 092028
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
328 PM CDT Thu Jun 9 2022

FLC091-092038-
/O.EXP.KMOB.SV.W.0190.000000T0000Z-220609T2030Z/
Okaloosa FL-
328 PM CDT Thu Jun 9 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OKALOOSA COUNTY WILL
EXPIRE AT 330 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire.  However
gusty winds are still possible with this thunderstorm.

LAT...LON 3049 8674 3056 8659 3043 8639 3040 8639
      3037 8640 3037 8662
TIME...MOT...LOC 2028Z 314DEG 17KT 3037 8646 

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:15 AM CDT, 8 hours 33 minutes earlier.

Area forecast discussion, Jun 9, 6:15 AM CDT, 8 hours 33 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
615 AM CDT Thu Jun 9 2022

.AVIATION...
12Z issuance...Isolated to scattered showers and storms are
expected today, potentially becoming numerous closer to the coast
in the afternoon. The showers and storms taper off to dry
conditions overnight except for lingering near the coast. MVFR
conditions will accompany the stronger showers and storms. VFR
conditions prevail otherwise, except for occasional MVFR ceilings.
Westerly winds near 5 knots become northwesterly 5 to 10 knots
over interior areas today with a westerly to southwesterly flow
around 10 knots near the coast. /29

&&

.PREV DISCUSSION... /issued 425 AM CDT Thu Jun 9 2022/

NEAR TERM UPDATE /Now Through Friday/...A broad upper over the
eastern states amplifies through the period and in the process
causes an upper ridge which extends across southern Louisiana to
the northeast Gulf to retreat westward. A surface low well off to
the northeast brings a weak frontal boundary southward into
central Mississippi/Alabama near midday which continues slowly to
near the coast by late this afternoon. A prefrontal surface trof
precedes the boundary, which also includes a weak outflow boundary
from previous convection currently located near the northern
periphery of the forecast area. This combination of surface
features progressing through much of the area will serve as
initiating mechanisms for convective development today, and have
gone with mostly chance pops along with likely pops mainly for
portions of the coastal counties. MLCAPE values this afternoon
range from near 1500 J/kg well inland to around 2500 J/kg over the
coastal counties, potentially around 3000 J/kg. Shear values will
be generally low, with 0-3 km bulk shear of 15-20 knots, though
with ample instability and mid level dry air present, expect
mainly pulse type strong to potentially severe convection to
develop by this afternoon and linger into the evening hours mainly
over the southern portion of the area. The Storm Prediction
Center has a marginal risk of severe storms generally over the
southern half of the area which lines up well with the higher
instability values. The frontal boundary lingers near the coast
overnight and will have pops tapering off to slight chance to
chance near the immediate coast.

A shortwave trof embedded with the amplifying larger scale upper
trof pattern advances across the lower/mid Mississippi River
valley Friday morning and into the forecast area Friday afternoon.
Ahead of this system, the weak frontal boundary near the coast is
expected to lift slowly northward, but it is not clear how far
northward into the forecast area the boundary will move, which
complicates anticipating where the best instability will be
present. The current thinking is that the boundary will take on a
northwest- southeast orientation and lift into the northwestern
portion of the forecast area Friday morning though remain over the
southeast portion through the afternoon hours. MLCAPE values
along/south of the boundary look to range from 1500-2500 J/kg
taper off to much lower values north of the boundary. Expect that
a Mesoscale Convective System (MCS) may develop with the shortwave
trof and progress southeastward (following the orientation of the
frontal boundary) into about the western half of the forecast
area during the afternoon hours. For now have opted to go with
likely to categorical pops over roughly the western portion of the
area with chance pops further to the east. Shear values will
improve on Friday with 0-3 km bulk shear values of 25-40 knots and
0-3 km helicity values of 100-200 m2/s2 over about the western
third of the area by the afternoon hours while further to the east
lower values are expected. This environment will support a strong
to severe storm potential where the better instability and shear
values are present. The Storm Prediction Center has a slight risk
of severe storms for much of the area for Friday. Highs today will
be mostly 90 to 95 then highs on Friday tend to range from around
90 into the lower 90s. Lows tonight range from the upper 60s well
inland to the mid 70s at the coast. A low risk of rip currents is
anticipated through Friday. /29

SHORT TERM /Friday Night Through Saturday Night/...At the start
of the short term, an upper level trough will be progressing over
the eastern portion of the country. A few subtle shortwaves will
move along the flow through the first part of the weekend as well.
This trough is expected to slowly progress over the east coast
through Sunday, with an upper ridge starting to nose into the
ArkLaTex region and into Alabama behind it by late Sunday
afternoon. The ridge will continue to build into the region and be
centered over the southeastern CONUS overnight Sunday into early
Monday morning. At the surface, a boundary will meander over the
coast through the weekend. This will maintain PWATs between 1.8 to
around 2 inches over much of the area through Saturday. Deep
layer moisture begins to decrease slightly by late weekend as the
upper trough shifts east.

Overall, the unsettled weather pattern will continue through the
first part of the weekend. A mesoscale convective system (MCS) is
forecast to move over the ArkLaTex region on Friday, with remnants
(or the tail end of this feature) moving through the western
portion of our area Friday night. With elevated deep layer
moisture, sufficient instability, and bulk shear around 20 knots,
more showers and storms are then expected to develop over the
local area through the day on Saturday. As DCAPE values hover
around 1000 J/kg, a few storms may become strong with damaging
wind gusts the main threat. Shower and storm chances will continue
into Saturday evening, but gradually decrease as the best upper
level support shifts east. By Sunday afternoon, expecting merely
isolated chances of showers and storms.

Low temperatures will only drop into the upper 60s to lower 70s
north of I-10 and into the lower to mid 70s south of I-10 Friday
and Saturday nights. As the previously mentioned upper ridge
begins to build into the region, temperatures will be on the
increase. Highs Saturday will likely only top out in the upper 80s
to lower 90s due to the greater rain chances during the day. By
Sunday though, expecting highs in the lower 90s for most areas,
with upper 80s at the beaches. Sunday night will also be warm,
with lows ranging in the lower 70s along and north of Highway 84
to the upper 70s at the coast. Lastly, there is a LOW risk of rip
currents through Friday night; however, the risk will increase to
a MODERATE on Saturday. /26

EXTENDED TERM /Sunday Through Wednesday/...The aforementioned upper
ridge is here to stay through the extended term. Meanwhile,
surface high pressure will build north up from the Gulf of Mexico
and over the southeastern CONUS through early week and persist
through the remainder of the period. Moisture will continue to be
elevated as well, especially with daily sea breeze formation along
the coast. Overall, expect daily chances of isolated showers and
storms during the afternoon hours (and perhaps lasting into the
early evening). The main story, however, will be heat indices
through the work week and especially by mid to late week. Dew
points will generally remain in the 70s and this, combined with
high temperatures in the mid 90s (some spots may potentially reach
the upper 90s), will result in heat indices generally between
100-105 degrees. Some areas could see heat indices upwards of
107-108 degrees by midweek, which is right around Heat Advisory
criteria. Therefore, to beat the heat and stay safe, make sure to
drink plenty of water, wear loose fitting clothes, protect
yourself from the sun with shade or sunglasses/a hat, and limit
time outdoors! /26

MARINE...A light to moderate westerly to southwesterly flow
prevails through Sunday, occasionally becoming moderate to strong
over the open Gulf waters which will require small craft exercise
caution headlines. A light to moderate southwesterly flow follows
for Monday. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 9, 12:20 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
1220 PM CDT Thu Jun 9 2022

ALZ060-FLZ205-091800-
Covington AL-Okaloosa Inland FL-
1220 PM CDT Thu Jun 9 2022

...A strong thunderstorm will impact portions of southeastern
Covington and northeastern Okaloosa Counties through 100 PM CDT...

At 1219 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 4 miles east of Florala, moving southeast at 25
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Florala, Laurel Hill and Lockhart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3099 8639 3075 8639 3109 8661 3111 8623
      3109 8619 3099 8619
TIME...MOT...LOC 1719Z 304DEG 24KT 3098 8625

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JLH
Special weather statement, Jun 9, 1:13 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
113 PM CDT Thu Jun 9 2022

FLZ205-206-091915-
Okaloosa Inland FL-Okaloosa Coastal FL-
113 PM CDT Thu Jun 9 2022

...A strong thunderstorm will impact portions of central Okaloosa
County through 215 PM CDT...

At 113 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Baker, or 7 miles west of Crestview, moving
southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Crestview, Niceville, Eglin AFB, Valparaiso and Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3038 8648 3041 8651 3042 8649 3041 8645
      3045 8642 3050 8645 3051 8642 3051 8645
      3048 8647 3052 8650 3047 8648 3045 8654
      3072 8679 3086 8666 3067 8639 3045 8639
      3038 8640
TIME...MOT...LOC 1813Z 314DEG 21KT 3076 8670

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JLH
Special weather statement, Jun 9, 2:10 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
210 PM CDT Thu Jun 9 2022

ALZ264-266-FLZ202-092000-
Baldwin Coastal AL-Baldwin Central AL-Escambia Coastal FL-
210 PM CDT Thu Jun 9 2022

...A strong thunderstorm will impact portions of southern Baldwin and
central Escambia Counties through 300 PM CDT...

At 210 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Loxley, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Daphne, Fairhope, Foley, Orange Beach, Robertsdale, Loxley, Lillian,
Magnolia Springs, Summerdale, Silverhill and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3049 8793 3055 8790 3064 8792 3074 8778
      3060 8741 3052 8744 3057 8734 3054 8726
      3046 8736 3047 8742 3043 8740 3031 8757
      3031 8758 3035 8757 3033 8759 3036 8760
      3032 8759 3030 8762 3030 8755 3027 8759
TIME...MOT...LOC 1910Z 302DEG 17KT 3061 8780

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JLH
Special weather statement, Jun 9, 2:15 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Mobile AL
215 PM CDT Thu Jun 9 2022

FLZ206-092000-
Okaloosa Coastal FL-
215 PM CDT Thu Jun 9 2022

...Strong thunderstorms will impact portions of southeastern Okaloosa
County through 300 PM CDT...

At 215 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles north of
Wright to 13 miles southeast of Eglin Air Force Base. Movement was
southeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Niceville, Eglin AFB and Valparaiso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3038 8648 3041 8651 3041 8645 3045 8642
      3050 8645 3051 8642 3051 8645 3048 8647
      3052 8650 3047 8648 3045 8655 3049 8658
      3051 8655 3054 8654 3054 8640 3045 8639
      3040 8642 3038 8640
TIME...MOT...LOC 1915Z 295DEG 23KT 3052 8661 3051 8607

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 9, 2:29 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
229 PM CDT Thu Jun 9 2022

ALZ264-FLZ201>204-092000-
Baldwin Central AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
229 PM CDT Thu Jun 9 2022

...A strong thunderstorm will impact portions of east central
Baldwin, west central Santa Rosa and central Escambia Counties
through 300 PM CDT...

At 229 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles northwest of Gonzalez, moving southeast
at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ferry Pass, Ensley, Gonzalez, Pace, Molino, Pea Ridge and
Floridatown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3069 8765 3080 8749 3062 8703 3061 8703
      3061 8702 3055 8713 3055 8714 3056 8714
      3058 8715 3058 8718 3056 8719 3056 8718
      3055 8718 3055 8717 3054 8719 3052 8718
      3044 8733
TIME...MOT...LOC 1929Z 311DEG 11KT 3063 8742

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 9, 2:37 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
237 PM CDT Thu Jun 9 2022

FLZ205-206-092015-
Okaloosa Inland FL-Okaloosa Coastal FL-
237 PM CDT Thu Jun 9 2022

...A strong thunderstorm will impact portions of southern Okaloosa
County through 315 PM CDT...

At 237 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Wright, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wright, Fort Walton Beach, Destin, Eglin AFB, Mary Esther, Ocean
City, Lake Lorraine, Shalimar and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3039 8673 3040 8673 3040 8666 3041 8666
      3041 8674 3052 8680 3062 8663 3047 8648
      3043 8656 3043 8659 3046 8660 3043 8661
      3043 8660 3041 8659 3040 8663 3039 8652
      3042 8649 3040 8645 3041 8644 3038 8639
TIME...MOT...LOC 1937Z 314DEG 18KT 3051 8665

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 1:13 PM CDTSpecial Weather StatementMOBOkaloosa62 min
Jun 9, 2:10 PM CDTSpecial Weather StatementMOBEscambia50 min
Jun 9, 2:15 PM CDTSpecial Weather StatementMOBOkaloosa45 min
Jun 9, 2:29 PM CDTSpecial Weather StatementMOBEscambia31 min
Jun 9, 2:37 PM CDTSpecial Weather StatementMOBOkaloosa38 min
Jun 9, 2:56 PM CDTSpecial Weather StatementMOBEscambia49 min
Jun 9, 3:03 PM CDTAreal Flood AdvisoryMOBOkaloosa3 hr
Jun 9, 4:09 PM CDTSpecial Weather StatementMOBOkaloosa51 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.